Differences between revisions 482 and 522 (spanning 40 versions)
Revision 482 as of 2022-07-02 18:32:20
Size: 2790
Comment:
Revision 522 as of 2022-07-20 00:31:20
Size: 3277
Comment:
Deletions are marked like this. Additions are marked like this.
Line 9: Line 9:
=== Zoom connection for 19/20 July: ===
Line 11: Line 12:
=== Reviewers === === PAB members ===
Line 38: Line 39:
||7:20-7:25||Purpose of this PAB||Takaaki Kajita||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:25-8:00||O4 preparation||Shinji Miyoki||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||8:00-8:25||schedule toward O4||Takashi Uchiyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
|| ||||15min Break|| ||
||8:40
-9:05||DAC report||Hideyuki Tagoshi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||9:05-9:30||OPs report||Takahiro Sawada||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||9:30-9:
45||Safety report||Masatake Ohashi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:20-7:25||Purpose of this PAB|| Takaaki Kajita ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14165|o]]||
||7:25-8:00||O4 preparation||Shinji Miyoki||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14166|o]]||
||8:00-8:25||schedule toward O4||Takashi Uchiyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14164|o]]||
|| ||||10min Break|| ||
||8:3
5-9:00||DAC report||Hideyuki Tagoshi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14168|o]]||
||9:00-9:25||Operations Division report||Takahiro Sawada||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14162|o]]||
|| ||||10min Break|| ||
||
9:35-9:50||Safety Review report|| Akira Yamamoto ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14169|o]]||
||9:50-10:00||Answer to
PAB recommendation|| Takashi Uchiyama ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14170|o]]||
Line 54: Line 57:
||7:10-7:40||Answer to PAB's question|| ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]|| ||7:10-7:40||Answer to PAB's question|| ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14180|o]]||
|| || || Hideyuki Tagoshi ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14188|o]]||
|| ||Additional Safety Issue||Takashi Uchiyama ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14178|o]]||
Line 56: Line 61:
||7:50-8:10||EO report||Takaaki Kajita||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||8:10-8:30||KSC report||Jun'ichi Yokoyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:50-8:10||KSC report||Jun'ichi Yokoyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14186|o]]||
||8:10-8:30||Status of the KAGRA Project||Takaaki Kajita||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14187|o]]||
Line 59: Line 64:
||8:45-9:00||Summary || ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]|| ||8:45-9:00||Summary || || ||

Program Advisory Board


PAB 2022

Date: July 6 and July 20, 2022

Time: 7:10 ~ 10:00 JST [0700JST/1500PT/1800ET/0000CET]

Location: Remote

Zoom connection for 19/20 July:


PAB members

Name

Affiliation

Albert Lazzarini (Chair)

LIGO / Caltech

Lisa Barsotti

LIGO / MIT

Jo van den Brand

VIRGO / Nikhef

Akira Yamamoto

KEK / CERN

Junichi Watanabe

NAOJ

Junichi Tanaka

UTokyo

Henry Tsz-King Wong

Academia Sinica (Taiwan)

Yuanning Gao

Peking University (China)

Young-Deok Kim

Institute of Basic Science (Korea)

kagra-pab_at_icrr.u-tokyo.ac.jp


Tentative Program

▄▄▄▄▄▄▄▄▄▄▄▄▄ Jul 6 ( 7:10 - 10:00 ) ▄▄▄▄▄▄▄▄▄▄▄▄▄

Time

Subject and Title

Speaker

File

7:10-7:20

(Closed session by PAB members only)

7:20-7:25

Purpose of this PAB

Takaaki Kajita

o

7:25-8:00

O4 preparation

Shinji Miyoki

o

8:00-8:25

schedule toward O4

Takashi Uchiyama

o

10min Break

8:35-9:00

DAC report

Hideyuki Tagoshi

o

9:00-9:25

Operations Division report

Takahiro Sawada

o

10min Break

9:35-9:50

Safety Review report

Akira Yamamoto

o

9:50-10:00

Answer to PAB recommendation

Takashi Uchiyama

o


▄▄▄▄▄▄▄▄▄▄▄▄▄ Jul 20 ( 7:10 - 9:00 ) ▄▄▄▄▄▄▄▄▄▄▄▄▄

Time

Subject and Title

Speaker

File

7:10-7:40

Answer to PAB's question

o

Hideyuki Tagoshi

o

Additional Safety Issue

Takashi Uchiyama

o

10min Break

7:50-8:10

KSC report

Jun'ichi Yokoyama

o

8:10-8:30

Status of the KAGRA Project

Takaaki Kajita

o

15min Break

8:45-9:00

Summary


PAB Report


Sub-committee report 2021: Sub-committee report



KAGRA/Meeting/Reviews/PAB (last edited 2022-07-20 00:32:13 by HideyukiTagoshi)